# SDR NACA2025082000001

- Difficulty date: August 20, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,096 hours, 13,000 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: B004125
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LEFT ENGINE START L FWD BOOST PUMP PRESSURE LIGHT ILLUMINATED AND ASSOCIATED EICAS MESSAGE. REPLACED LEFT FWD PUMP PRESSURE SWITCH OPS CHECK GOOD PER AMM 28-42-01 PART IS UNKNOWN TO TRAX.
